# SDR CA010727014

- Difficulty date: July 7, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Scwzer 269D
- Aircraft time: 3,795 hours
- Engine: Lyc HIO360D1A
- System (JASC): 2140 · Heating System
- Part: Bracket
- Part number: 269A4799003
- Condition: Cracked
- Location: Heater
- Component: Bracket, 269A4799001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET CRACK . REPLACE BRACKET.
